Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 197632, 5 pages
http://dx.doi.org/10.1155/2013/197632
Research Article

Qualitative Behaviour of Elastic-Plastic Solutions for a Class of Damage Mechanics Models Near Bimaterial Interfaces: A Simple Analytical Example

1A.Yu. Ishlinskii Institute for Problems in Mechanics, Russian Academy of Sciences, 101-1 Prospect Vernadskogo, Moscow 119526, Russia
2Faculty of Mechanical Engineering, Universiti Teknologi Malaysia, 81310 Skudai, Johor, Malaysia

Received 8 August 2013; Revised 22 November 2013; Accepted 24 November 2013

Academic Editor: Yuri Petryna

Copyright © 2013 Sergei Alexandrov and Yusof Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergei Alexandrov and Yusof Mustafa, “Qualitative Behaviour of Elastic-Plastic Solutions for a Class of Damage Mechanics Models Near Bimaterial Interfaces: A Simple Analytical Example,” Mathematical Problems in Engineering, vol. 2013, Article ID 197632, 5 pages, 2013. https://doi.org/10.1155/2013/197632.